# SDR QXEA2010110800719

- Difficulty date: November 3, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,890 hours, 13,842 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 78847
- Condition: Failed
- Location: Emergency Light
- Part time: 17,032 hours, 12,553 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY DOOR EMERGENCY EXIT SIGN AND NR 4 CEILING EMERGENCY LIGHTS ARE INOP.  REPLACED THE NR 3 BATTERY PACK IAW TASK 33-51-17-000-801 & 33-51-17-400-801. OPS TEST GOOD.
